Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 183, NWS Jackson, KY

June 9, 2011Pulaski County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 9, 2011, 3:58 PM EDT for Pulaski County, Kentucky. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 3:58 PM EDT (19:58 UTC)
Expired
Jun 9, 2011, 4:45 PM EDT
In force
47 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pulaski County, KY

The radar

The Jackson,KY radar (KJKL), 137 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:30 PM EDTHAIL 0.75Stab, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2852 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2852 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WUUS53 KJKL 091958
SVRJKL
KYC199-092045-
/O.NEW.KJKL.SV.W.0183.110609T1958Z-110609T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
358 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 445 PM EDT

* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF MAGNUM...OR 20 MILES NORTHWEST OF SOMERSET...AND
  MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAGNUM...CAINS STORE...POINTER...STAB...FAUBUSH...HOGUE...NANCY...
  PULASKI COUNTY PARK...NAOMI...SCIENCE HILL...PULASKI...BOBTOWN...
  WOODSTOCK...BANDY AND EUBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3712 8492 3735 8459 3736 8456 3730 8447
      3713 8459 3699 8480 3703 8490 3704 8492
      3706 8493
TIME...MOT...LOC 1958Z 300DEG 4KT 3719 8494
WIND...HAIL 60MPH 1.00IN

$$

SHALLENBERGER
3 follow-up statements
411 
WWUS53 KJKL 092017
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
417 PM EDT THU JUN 9 2011

KYC199-092045-
/O.CON.KJKL.SV.W.0183.000000T0000Z-110609T2045Z/
PULASKI KY-
417 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PULASKI COUNTY UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
STAB...OR 12 MILES NORTHWEST OF SOMERSET...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  STAB...HOGUE...PULASKI...SCIENCE HILL...BOBTOWN...WOODSTOCK...BANDY
  AND EUBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3710 8464 3714 8482 3715 8488 3735 8459
      3736 8456 3730 8447 3713 8459
TIME...MOT...LOC 2017Z 267DEG 6KT 3722 8476
WIND...HAIL 60MPH 1.00IN

$$

KAS
458 
WWUS53 KJKL 092036
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
436 PM EDT THU JUN 9 2011

KYC199-092045-
/O.CON.KJKL.SV.W.0183.000000T0000Z-110609T2045Z/
PULASKI KY-
436 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PULASKI COUNTY UNTIL 445 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PULASKI...OR 8 MILES NORTH OF SOMERSET...MOVING EAST AT 20 MPH.

AT 430 PM EDT...A TRAINED WEATHER SPOTTER REPORTED 0.75 INCH 
DIAMETER HAIL IN STAB. 

LOCATIONS IMPACTED INCLUDE...
  BOBTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3712 8460 3713 8462 3715 8467 3716 8470
      3729 8463 3728 8459 3725 8451 3713 8459
TIME...MOT...LOC 2035Z 276DEG 22KT 3720 8459
WIND...HAIL 60MPH 1.00IN

$$

KAS
490 
WWUS53 KJKL 092045
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
445 PM EDT THU JUN 9 2011

KYC199-092055-
/O.EXP.KJKL.SV.W.0183.000000T0000Z-110609T2045Z/
PULASKI KY-
445 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PULASKI COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3712 8460 3713 8462 3715 8467 3716 8470
      3729 8463 3728 8459 3725 8451 3713 8459
TIME...MOT...LOC 2045Z 276DEG 22KT 3719 8451

$$

KAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 12:06 PM EDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 9, 12:06 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1206 PM EDT THU JUN 9 2011

.SHORT TERM.../TODAY/

OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION WELL TO OUR NORTH HAS
PROGRESSED SOUTHWARD HALF WAY THROUGH THE FORECAST AREA THIS
MORNING. THINK THAT THE BEST CHANCE OF THUNDERSTORMS THIS AFTERNOON
WILL BE NEAR AND SOUTH OF THIS BOUNDARY. EVEN SO...DO NOT THINK
COVERAGE WILL WARRANT POPS MORE THAN 20 PERCENT AT THIS POINT. HAVE
LOWERED POPS IN OUR NORTHERN COUNTIES TO 20 PERCENT.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH FRIDAY NIGHT/

THE UPPER LEVEL RIDGE WHICH HAS DOMINATED OUR WEATHER PATTERN SINCE
LATE LAST MONTH WILL GRADUALLY GET SUPPRESSED TO THE SOUTH OVER THE
NEXT 48 HOURS. ANY CHANGE TO OUR SENSIBLE WEATHER WILL BE NEGLIGIBLE
THOUGH THROUGH FRIDAY NIGHT.

THE ISOLATED THUNDERSTORMS WHICH HAVE MANAGED TO POP THE LAST TWO
DAYS DESPITE THE RIDGE BEING OVERHEAD...SHOULD BECOME A BIT MORE
NUMEROUS TODAY AND FRIDAY AS OUR AIR MASS MOISTENS SLIGHTLY WHILE A
WEAK COLD FRONT EASES SOUTHWARD TO NEAR THE OHIO RIVER. STILL...WITH
NO EASILY DISCERNIBLE DISTURBANCES APPARENT IN THE DEVELOPING
WESTERLY FLOW ALOFT...WILL KEEP POPS LOW WITH A DIURNAL TREND BOTH
DAYS. WITH PROGS INDICATING MODERATE INSTABILITY...A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ALONG AND NORTH OF I-64
WHERE SPC HAS HIGHLIGHTED WITH A SLIGHT RISK AREA.

500 MB HEIGHTS WILL BE LOWERING THROUGH TIME BUT TEMPERATURES WILL
CONTINUE TO THREATEN RECORDS BY TOPPING 90 FOR MOST LOCATIONS TODAY
AND AGAIN ON FRIDAY. WITH DEW POINTS REMAINING IN THE UPPER 60S TO
LOW 70S...THE HEAT INDEX WILL CLIMB INTO THE MID 90S. THE MUGGY LOW
LEVEL AIR MASS WILL ALSO KEEP OVERNIGHT LOWS VERY MILD...GENERALLY
AROUND 70 BOTH NIGHTS.

.LONG TERM.../SATURDAY THROUGH WEDNESDAY/

CHANGES TO THE LONG TERM PORTION OF THE FORECAST WERE MINIMAL WITH
FAIRLY STABLE MODEL SOLUTIONS THROUGH THE WEEKEND...AND THEN A FAIR
AMOUNT OF PATTERN UNCERTAINTY EARLY NEXT WEEK. A WEAK COLD FRONT
WILL BE WORKING INTO THE AREA ON SATURDAY...AND EXPECT SCATTERED
THUNDERSTORMS WITH THIS AS IT SETTLES JUST TO OUR SOUTH BY SUNDAY
EVENING. LATEST PROGS HAVE SPED THIS FRONTAL PASSAGE UP A BIT WITH
NORTHERLY SURFACE WINDS EVIDENT OVER EAST KENTUCKY BY SATURDAY
NIGHT. THUS...WE REDUCED POPS A TOUCH ON SUNDAY. MODELS THEN BEGIN
TO BECOME UNSTABLE WITH THEIR DEPICTION OF THIS FRONT...VARYING FROM
RUN TO RUN WITH WHETHER OR NOT IT WILL WORK BACK NORTHWARD SLOWLY OR
REMAIN JUST TO OUR SOUTH. SO...WILL MAINTAIN THE INHERITED LOW
CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.

TEMPERATURES WILL FALL FROM NEAR 90 ON SATURDAY BACK DOWN INTO THE
80S FOR THE REMAINDER OF THE PERIOD. WE SHOULD ALSO ENJOY A
REDUCTION IN DEW POINTS BEHIND THE WEEKEND FRONTAL PASSAGE...BUT THE
EXTENT AND DURATION OF THE DRYING INTO EARLY NEXT WEEK REMAINS
QUESTIONABLE.

&&

.AVIATION.../18Z TO 18Z/...UPDATED

ISOLATED SHOWERS AND THUNDERSTORMS OF THIS AFTERNOON MAY PERSIST
INTO THE EVENING BUT SHOULD DIE OUT BEFORE 04Z. AREAS OF VALLEY FOG
ARE THEN EXPECTED OVERNIGHT UNTIL AROUND 14Z ON FRIDAY...WITH
LOCALIZED VLIFR. ASIDE FROM PRECIP AND FOG...VFR WITH LIGHT WINDS IS
EXPECTED.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ABE/HAL
LONG TERM....ABE
AVIATION...HAL
Hazardous weather outlook, Jun 9, 12:21 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
1221 PM EDT THU JUN 9 2011

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
1221 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL WILL OCCUR THIS AFTERNOON AND EVENING.
A FEW STORMS COULD CONTAIN STRONG WINDS AND HAIL.

LOCALLY DENSE VALLEY FOG WILL OCCUR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FROM FRIDAY THROUGH WEDNESDAY...ESPECIALLY
DURING THE AFTERNOON AND EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE MAY BE NEEDED THIS AFTERNOON AND EVENING.

ABE/HAL

In the hours before

Special weather statement, Jun 9, 1:27 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
127 PM EDT THU JUN 9 2011

KYZ086-087-116-117-091800-
CLAY-LESLIE-KNOX-BELL-
127 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 200
PM EDT THURSDAY AFTERNOON...

   CLAY...
   WEST CENTRAL LESLIE...
   EAST CENTRAL KNOX AND
   EXTREME NORTHEASTERN BELL.

AT 126 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LITTLETON...OR
NEAR MANCHESTER...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...HECTOR AROUND
135 PM EDT...GOOSE ROCK AROUND 140 PM EDT...BOTTO AROUND 145 PM
EDT...PEABODY AROUND 150 PM EDT...PLANK AROUND 155 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

BECKER
Special weather statement, Jun 9, 2:39 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
239 PM EDT THU JUN 9 2011

KYZ088-118-091945-
LETCHER-HARLAN-
239 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 345
PM EDT THURSDAY AFTERNOON...

   SOUTH CENTRAL LETCHER AND
   NORTHEASTERN HARLAN.

AT 239 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLINT...OR 8
MILES SOUTHWEST OF WHITESBURG...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...FLINT AROUND
245 PM EDT...KINGS CREEK AROUND 250 PM EDT...LINEFORK AROUND 255 PM
EDT...KINGDOM COME S.P. AROUND 300 PM EDT...DAY AROUND 305 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

SHALLENBERGER
Local storm report, Jun 9, 3:18 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
318 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     PARMLEYSVILLE           36.68N 84.75W
06/09/2011                   WAYNE              KY   LAW ENFORCEMENT

            TREES DOWN IN PARMLEYSVILLE. ALSO HALF INCH SIZE HAIL AND
            TORRENTIAL RAIN.

&&

JCARICO
Local storm report, Jun 9, 3:22 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
322 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             MIDDLESBORO             36.61N 83.72W
06/09/2011  E0.88 INCH       BELL               KY   TRAINED SPOTTER

&&

JCARICO
Local storm report, Jun 9, 3:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
354 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             10 S SOMERSET           36.94N 84.61W
06/09/2011  E0.75 INCH       PULASKI            KY   CO-OP OBSERVER

            DIME SIZE HAIL AT WHITE LILY.

&&

JCARICO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:42 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley33 min
Jun 9, 12:55 PM EDTFlash Flood WarningJKLClay, Jackson, Owsley61 min
Jun 9, 3:04 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne26 min
Jun 9, 3:13 PM EDTSevere Thunderstorm WarningJKLBell25 min
Jun 9, 4:03 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle, Whitley42 min
Jun 9, 4:07 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, Whitley80 min
Jun 9, 4:19 PM EDTSevere Thunderstorm WarningJKLPike26 min
Jun 9, 4:52 PM EDTSevere Thunderstorm WarningJKLFloyd, Letcher, Pike23 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningJKLClay, Estill, Jackson, Lee, Owsley21 min
Jun 9, 5:16 PM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin, Morgan, Perry, Wolfe44 min
Jun 9, 5:22 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Morgan21 min
Jun 9, 6:13 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin47 min
Jun 9, 6:26 PM EDTAreal Flood AdvisoryJKLBreathitt, Lee54 min
Jun 9, 7:01 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 1 more54 min
Jun 9, 7:02 PM EDTSevere Thunderstorm WarningJKLFloyd, Magoffin15 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.